# SDR SWAA073091

- Difficulty date: June 21, 2007
- Submitted: June 22, 2007
- Operation: Air carrier
- Aircraft: N443WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29838
- Aircraft time: 14,547 hours, 8,129 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: 8100022605
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED HC2 CHECK, FOUND EEPLS INOP BETWEEN ROW 1 ABC AND ROW 4 ABC.  FOUND LOOSE CONNECTOR, SECURED CONNECTOR PER MM.
